# SDR SWIA200311710

- Difficulty date: January 11, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 15,070 hours, 22,036 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080013
- Part serial: 7349
- Condition: Shorted
- Location: Apu
- Part time: 5,329 hours, 7,485 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMELLED SOMETHING BURNING.  APU GEN DROPPED OFF LINE.  APU SHUT ITSELF DOWN.  REPLACED APU CURRENT SENSOR RELAY (FOUND MELTED).  FOUND WIRES AT APU STARTER GENERATOR TERMINAL BOARD MELTED.  REPLACED APU STARTER GEN WITH SERVICEABLE STARTER GENERATOR.  REMOVED DAMAGED TERMINALS AND TRIMMED OFF DAMAGED WIRE ENDS.  SWEDGED ON NEW TERMINALS AS REQUIRED.  PERFORMED OPS CHECK OF APU STARTER/GEN.  OPS CHECK GOOD.
